| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/09/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (kitchen) test strip udi# ((b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 130mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 09/30/2018 and open vial date is approximately one month.The meter memory was reviewed for previous test result history: a 185mg/dl (b)(6)2017 05:31 pm fasting: yes.A 148mg/dl (b)(6)2017 02:34 pm fasting: yes.A 192mg/dl (b)(6)2017 11:29 am fasting: yes.A 159mg/dl (b)(6)2017 01:43 pm fasting: yes.A 188mg/dl (b)(6)2017 01:48 pm fasting: yes.Customer calling concern with the meter giving high blood results.Customer states that her a1c last month was 7.9.(180mg/dl).Customer states that since then she have stop eating the carb, and sweets and still getting results in the 200smg/dl.Customer states that since (b)(6)2017 she have change here eating habits.